# SDR C77A20150405002

- Difficulty date: April 5, 2015
- Submitted: April 5, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 14 UPPER FLANGE IAW FIGURES 1, 2 & 3 FOR DAMAGE DIMENSIONS & LOCATIONS.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-029053 FOR THE ACCOMPLISHMENT OF THE BLEND OUTS & CROSSBEAM FRAME 14 ANGLE REPAIR APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 14 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-171.1 IAW ANAC DER FORM ATTACHED.  INTERNAL DET INTERVAL OF 9,000 FC.  THERE IS NO SPECIFIC TASK IN MPG & MRBR REVISION 10 THAT COVERS THIS REQUIREMENT.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IN ON EO E175-53MR-171 UNDER WO 1894583.
